Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Side Bad Side Affects From Gabapentin?

Has Anyone Had Side Bad Side Affects From Gabapentin?

A MyFibroTeam Member said:

I was on it for many yeats. I was taking 3600 mg a day. It was working good but i started having swelling in my knees so the doctor took me off of it. The swelling went right away. I would go back on it again to see if i would still have the swelling. It works great for some people. As with all meds, what works for one may not work for another. Always pay close attention to your body and any side effects that you may have. Good luck. Hugs

posted almost 3 years ago
A MyFibroTeam Member said:

Two failure to respond to two medical emergencies my own and that of my husband.
He had a epic negitive as for him it triggered a clonic tonic (grand mal) seizure.

posted almost 3 years ago
A MyFibroTeam Member said:

I'm on 400 mg gabapentin 3x a day as well as 10 mcg Butrans patch. AND percocet 10's 3x day. Even with all that nothing slows this train wreck. I'm not asking to be pain free just maybe, a good day? The Gabapentin causes neuro effects like brain shifts or if I have my eyes closed everything seems to be getting larger then smaller. Very uncomfortable.

posted almost 3 years ago
A MyFibroTeam Member said:

@A MyFibroTeam Member I used the max dose and it didn’t help but caused me to gain a lot of weight. Pain management put me on the Brutrans pain patch and it has helped and I lost 20lbs. I have noticed that it’s not helping as well lately, so I guess that means I need to have dosage increased but I am a little nervous to do that. I wish you well because what works for one may not work for another, you just have to do your own trial and error and see what’s works best for you, I know that can be exhausting and frustrating but I pray you can figure it out soon. Gentle hugs πŸ€— God bless πŸ™πŸ»β€οΈπŸ™ŒπŸ»πŸŒ·πŸ˜‡πŸ’œ

posted almost 3 years ago
A MyFibroTeam Member said:

Yes weight gain!

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in